# SDR AALA20060165

- Difficulty date: March 10, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHTS IN ZONE C INOPERATIVE.  FOUND BULB AT SEAT 31C SHORTED. REPLACED BULB AND REPLACED FUSES IN BATTERY PACK FOR EMERGENCY LIGHTS IN ZONE C. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
